Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

History of miscarriage. Light period with mucus. Negative pregnancy test. Have nausea, breast tenderness, fatigue, dizziness

Let me start of with, I had a miscarrage this past November. I had my last period on Dec. 20th. It lasted only two and a half days, I would say however that it was a little on the lighter side. It is now Jan. 31st. I just started my period but it is very light and pretty mucusy. I did take a First Response Pregnancy Test , on Jan 28th it came back negative. I have had nausea , some breast tenderness, a lot of fatigue , some dizziness , and mild back aches. What does all this mean?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you are not on any form of contraception right now, the first thing to be suspected is implantation bleeding. You can get a blood test done for pregnancy and follow it up with a sonogram for further assessment. Please consult your gynecologist for further advice. Good luck.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor